# SDR FDEA201503130913

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113N21081
- Part serial: 0016
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TORQUE TUBE INTERNAL CAVITY CORRODED.  REMOVED LOWER INBD STRESS PANEL IAW SRM 51-40-02.  R & R INBD FLAP, INBD TORQUE TUBE IAW CMM 57-53-43.  REINSTALLED LOWER INBD STRESS PANEL IAW SRM 51-40-02.  CORROSION FOUND OUT OF LIMITS IAW CMM 57-53-43 REPAIR 8 - 1 ON OLD TORQUE TUBE.  MAJOR REPAIR.
